# SDR FDEA201011094616

- Difficulty date: November 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655258041
- Condition: Gouged
- Location: Bs 950e S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE EXTERIOR FUSELAGE BOTTOM FWD CORNER OF C2 CUT OUT STA 950E, STR 26R.  CUT OUT DAMAGED AREA. FABRICATED REPAIR DOUBLER USING 2024T3 .090 DIMS 50" X 31",   FABRICATED 2 EACH STRUCTURAL FILLERS USING 2024T3 .071 DIMS 55" X 14" AND 51" X 13",   FABRICATED 1 EACH FILLER USING 2024T3 .080 DIMS 5" X 3 3/4", FABRICATED 1 EACH FILLER   USING 2024T3 .160 MILLED TO .140 DIMS 16 1/4" X 1 1/4" AND INSTALLED ALL REPAIR PARTS IAW EA 7-5330-143917. REFERENCE SDR 10-4626.
